# SDR ALGA2012052209

- Difficulty date: May 22, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- Aircraft time: 16,288 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 407023800127
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CORRODED BEYOND LIMITS.
